# SDR DALA2022042102811

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 129,674 hours, 19,287 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 DOOR 1L ON F/A PANEL NOT SHOWING ARMED, CORRECTIVE ACTION: FLIGHT CREW PLACARD VALIDATION IS ACCOMPLISHED DOOR 1L DOES NOT INDICATE ARMED ON FA PANEL FLIGHT CREW PLACARD INSTALLED AT BOG PER MEL 52-73-01 (2204037)
